# SDR BB05071

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - BATTERY FOR THE AFT EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY FOR THE AFT EMERGENCY LIGHT.  SYSTEM CHECKS OK.
